# SDR AALA991274

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

DFW - FLT 19 - EN ROUTE JFK-LAX - NUMBER 2 ENGINE OIL QUANTITY DROPPED FROM 21 TO 6 QUARTS OVER 3 HOUR PERIOD.  ENGINE SHUT DOWN TO CONSERVE REMAINING OIL.  AIRCRAFT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  TIGHTENED LOOSE B-NUT ON OIL SCAVENGE PUMP ON NR 2 ENGINE.  ENGINE RUNUP ACCOMPLISHED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
